A note on divisible points of curves
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 3248097
Author(s) Bays, Martin; Habegger, Philipp
Author(s) at UniBasel Habegger, Philipp
Year 2015
Title A note on divisible points of curves
Journal Transactions of the American Mathematical Society
Volume 367
Number 2
Pages / Article-Number 1313-1328
Abstract Let C be an irreducible algebraic curve defined over a number field and inside an algebraic torus of dimension at least 3 . We partially answer a question posed by Levin on points on C for which a non-trivial power lies again on C . Our results have connections to Zilber's Conjecture on Intersections with Tori and yield to methods arising in transcendence theory and the theory of o-minimal structures.
Publisher American Mathematical Society
ISSN/ISBN 0002-9947 ; 1088-6850
edoc-URL http://edoc.unibas.ch/51743/
Full Text on edoc No
Digital Object Identifier DOI 10.1090/S0002-9947-2014-06494-5
ISI-Number WOS:000351856400020
Document type (ISI) Article
 
   

MCSS v5.8 PRO. 0.528 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
10/08/2020